# SDR UALA2011012500413

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 60,910 hours, 8,781 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Cscp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSCP INOP.   PREVIOUS HISTORY OF CB RESETS SUCCESSFUL BUT PROBLEM RETURNS. REPLACED CB AND CSCP REF WDG & MM. SYS OPS CHECKED NORMAL.
